Convergence properties of perturbed Markov chains.

Roberts, G. O. and Rosenthal, J. S. and Schwartz, P. (1998) Convergence properties of perturbed Markov chains. Journal of Applied Probability, 35 (1). pp. 1-11.

Full text not available from this repository.


In this paper, we consider the question of which convergence properties of Markov chains are preserved under small perturbations. Properties considered include geometric ergodicity and rates of convergence. Perturbations considered include roundoff error from computer simulation. We are motivated primarily by interest in Markov chain Monte Carlo algorithms.

Item Type: Journal Article
Journal or Publication Title: Journal of Applied Probability
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19472
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 16:40
Refereed?: Yes
Published?: Published
Last Modified: 06 Aug 2019 00:41

Actions (login required)

View Item View Item